# SDR ASAA1058525

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,819 hours, 3,172 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG OIL DPI EXTENDED. ACCOMP NR 1 ENG OIL SCAVENGE FILTER AND OIL INSPECTIONS REF MM 24 11 41.  NO CONTAMINATION FOUND.  RESET DPI AND REPLACED SCAVENGE FILTER AND OIL.  REF MM 24 11 41.  OPS CHECK NO LEAKS NOTED.
